On the invertibility of periodic moving-average models
Marc Hallin () and
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
A sufficient condition for the invertibility of univariate periodic moving-average models has been given by Cipra and Ghysels and Hall. We show that this condition is not a necessary one, and provide a necessary and sufficient condition for the general m-variate, d-periodical moving-average MA(q) case.
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed
Published in: Journal of Time Series Analysis (1994) v.15 nÂ° 3,p.263-268
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Journal Article: ON THE INVERTIBILITY OF PERIODIC MOVING‐AVERAGE MODELS (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2047
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2047
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().